| Catalog Number |
1758SI12 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on the (b)(6) while attempting to place a foley catheter for urinary drainage by injecting 5 cc of fixation fluid, the balloon portion reportedly ruptured.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.